Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just heard about some major side effects to the birth control pill Yaz/Yasmin and the generic Ocella including cardiac issues. Has anyone had any issues from taking this pill?

Answer Question
 
Alexandrasmo823

Asked by Alexandrasmo823 at 6:50 PM on Jun. 11, 2009 in General Parenting

Level 1 (0 Credits)
Answers (2)
  • Friend of mine had a very bad blood clot at age 26 from it....nonsmoker too.
    ColleenF30

    Answer by ColleenF30 at 6:51 PM on Jun. 11, 2009

  • I took Yaz and was sick for a year and a half straight. I had a headache or a stomach literally every single day. I quit taking it about 9 months ago...and feel 100 times better.
    Ash9724

    Answer by Ash9724 at 6:53 PM on Jun. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN